# SDR A6WA200740398

- Difficulty date: July 15, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 12,427 hours, 11,092 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FRAME CRACKED APPROX 2 INCH LONG OB AT RBL 9, BELOW W/L 73.  (K)  MAINTENANCE REMOVED DAMAGED SECTION AND INSTALLED REPAIR IAW BOMBARDIER REO 601R-53-11-171.  (M)
